# SDR SWIA201128702

- Difficulty date: November 27, 2011
- Submitted: December 3, 2011
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 20,737 hours, 12,759 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RIGHT N1 VIBES STARTED SLOWLY RISING TO 1.6 THEN UP TO 2.0, RAN QRH PROCEDURE, AND PULL BACK THE ENGINE TO ACCEPTABLE LEVELS TO HOLD ACCEPTABLE SPEED AT ALTITUDE N1 HAD TO BE AT 74 PERCENT.  ENGINE VIBES SLOWLY DEGRADED.  (FLT 5194)  SHOOK BLADES ON NR 2 ENGINE.  PERFORMED VISUAL INSPECTION AND RAN NR 2 ENGINE WITH FLIGHT CREW.  NO DEFECTS NOTED AT THIS TIME.
